U.S. doctors online nowAsk doctors free
Saint George, UT
A 49-year-old female asked:

can 100mg metoprolol succinate affect vision? i cut back to 50mg and it unexpectedly improved. bp went up so i went back to 100mg and back to readers.

1 doctor answer5 doctors weighed in
Dr. Maha Mikhail
Specializes in Cardiac Electrophysiology
BP ; blurry vision: Yes, if the BP drops, you can get blurry vision. My advise check the BP ; pulse if this happens again and a significant drop in any can cause dizziness and blurry vision. Increase fluid intake and avoid abrupt changes in posture will help. Usually these symptoms will subside in few days and i usually advise my patients to start lower and increase ad long the medication is tolerated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 36-year-old member asked:
4 doctor answers13 doctors weighed in
A 47-year-old member asked:
1 doctor answer5 doctors weighed in
A 43-year-old member asked:
2 doctor answers10 doctors weighed in
A 56-year-old male asked:
2 doctor answers2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.